# SDR TRAX200700031

- Difficulty date: January 5, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 12,974 hours, 10,884 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 171
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC 2000-16 LOWER FRAME AND SUPPORT CLIPS AT FS 171.00 BETWEEN LBL 12.00 AND RBL 12.00 ARE BENT, CRACKED.  LOWER FRAME AND SUPPORT CLIPS AT FS 171.00 BTW LBL12.00 AND RBL 12.00 REMOVED AND REPLACED IAW SRM 51-42-06.
